Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 281705, 42 pages
http://dx.doi.org/10.1155/2012/281705
Review Article

A New Approach to Black Hole Quasinormal Modes: A Review of the Asymptotic Iteration Method

1Department of Physics, Tamkang University, Tamsui, New Taipei City 25137, Taiwan
2National Institute for Theoretical Physics, School of Physics, University of the Witwatersrand, Wits 2050, South Africa
3Yukawa Institute for Theoretical Physics, Kyoto University, Kyoto 606-8502, Japan
4International College and Department of Physics, Osaka University, Toyonaka, Osaka 560-0043, Japan

Received 18 November 2011; Revised 12 March 2012; Accepted 15 March 2012

Academic Editor: Ricardo Weder

Copyright © 2012 H. T. Cho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. T. Cho, A. S. Cornell, Jason Doukas, T.-R. Huang, and Wade Naylor, “A New Approach to Black Hole Quasinormal Modes: A Review of the Asymptotic Iteration Method,” Advances in Mathematical Physics, vol. 2012, Article ID 281705, 42 pages, 2012. doi:10.1155/2012/281705